ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mathematical model of an arterial stenosis, allowing for tethering

Padmanabhan, N and Devanathan, R (1981) Mathematical model of an arterial stenosis, allowing for tethering. In: Medical and Biological Engineering and Computing, 19 (4). pp. 385-390.

[img] PDF
fulltext_2.pdf - Published Version
Restricted to Registered users only

Download (389Kb) | Request a copy
Official URL: http://www.springerlink.com/content/n1575812641013...

Abstract

Closed-form solutions are presented for approximate equations governing the pulsatile flow of blood through models of mild axisymmetric arterial stenosis, taking into account the effect of arterial distensibility. Results indicate the existence of back-flow regions and the phenomenon of flow-reversal in the cross-sections. The effects of pulsatility of flow and elasticity of vessel wall for arterial blood flow through stenosed vessels are determined.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Arterial stenosis - Circulation - Modelling
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Jan 2010 09:25
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23538

Actions (login required)

View Item View Item